# SDR UALA2011070503295

- Difficulty date: July 3, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,497 hours, 6,066 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shade
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRACTABLE SHADE ON FIRST OFFICERS AFT WINDOW STUCK AND WILL NOT RETRACT.  REPAIRED SHADE, OPS CHECKED NORMAL.
